On interpolation functions : II.

Peetre, Jaak: On interpolation functions : II. Acta scientiarum mathematicarum, (29) 1-2. pp. 91-92. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_001_002_091-092.pdf

Download (752kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
Page Range: pp. 91-92
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 92. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14179

Actions (login required)

View Item View Item